# SDR R61A201312240200

- Difficulty date: December 24, 2012
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED THE RIGHT INBOARD SEAT TRACK AT FS 564.5 TO 604.5 HAS LEVEL 2 CORROSION.  MAINTENANCE REMOVED AND REPLACED RT INBOARD SEAT TRACK AT FS 564.5 TO 604.5 IAW BOMBARDIER Q400 SRM 51-42-05 AND 51-40-15.  A/C REMAINS IN HEAVY CHECK.
